Ask an expert
Question

20 Aug 2007

NURE-STERATE AND PILLS
Hi, i would like to know whether there are any chances of pregnancy as i am nure-sterate and took the pill to stop my periods and had sex after 2 days,i take my injenctions on regular intervals and i've been on it for 6 months. Pls help.
Answer 296 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It would be very unlikely for you to fall prgenant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18700 votes
Vote